# SDR USAA2009073191960

- Difficulty date: July 30, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 63,854 hours, 28,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 35 - PHX - EEL - DURING EMERGENCY LIGHT BATTERY TEST, EMERGENCY POWER SUPPLY UNITS 11WL AND 12WL FAILED.  MAINTENANCE REPLACED BATTERIES AT EMERGENCY POWER SUPPLIES 11WL AND 12WL.  OPERATIONAL TEST NORMAL.
